# SDR AALA202309141243

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 39,947 hours, 16,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. RELAMPED BULB AT LEFT HAND OVERWING EMERGENCY EXIT. PER AMM 33-51-00.
